Analyse de sensibilité d’un problème de contrôle optimal bilinéaire
Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 177-196.

Dans cet article, nous étudions la sensibilité d’un problème de contrôle optimal de type bilinéaire. Le coût est différentiable, quadratique et strictement convexe. Le système est gouverné par un opérateur parabolique du quatrième ordre et présente une perturbation additive dans l’équation d’état, ainsi qu’une partie bilinéaire, relativement au contrôle u et à l’état z, de la forme (u·)z. Sous des conditions de petitesse de l’état initial et de la perturbation, nous exploitons les propriétés de régularité et d’unicité du contrôle optimal pour démontrer la stabilité de la fonction valeur optimale. La formule des dérivées directionnelles en zéro de la valeur optimale est explicitée.

In this paper, we study the sensitivity of an optimal control problem of bilinear type. The cost is differentiable, strictly convex and quadratic. The system is governed by a fourth order parabolic operator and has an additive perturbation in the state equation, and a bilinear part with respect to the control u and the state z of the form (u·)z. Under conditions of smallness of the initial state and perturbation, we exploit the properties of regularity and uniqueness of optimal control to demonstrate the stability of the optimal value function. The formula for directional derivatives at zero of the optimal value is explained.

DOI : https://doi.org/10.5802/ambp.309
Classification : 35K55,  49K20,  49K40
Mots clés: contrôle optimal bilinéaire, bilaplacien, équations paraboliques, contraintes sur l’état, conditions d’optimalité du second ordre, analyse de sensibilité, valeur optimale
@article{AMBP_2012__19_1_177_0,
     author = {Jean-Marc Cl\'erin},
     title = {Analyse de sensibilit\'e d'un probl\`eme de contr\^ole optimal bilin\'eaire},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {177--196},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {19},
     number = {1},
     year = {2012},
     doi = {10.5802/ambp.309},
     mrnumber = {2978318},
     zbl = {1252.35151},
     language = {fr},
     url = {ambp.centre-mersenne.org/item/AMBP_2012__19_1_177_0/}
}
Jean-Marc Clérin. Analyse de sensibilité d’un problème de contrôle optimal bilinéaire. Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 177-196. doi : 10.5802/ambp.309. https://ambp.centre-mersenne.org/item/AMBP_2012__19_1_177_0/

[1] A. Addou; A. Benbrik Existence and uniqueness of optimal control for a distributed-parameter bilinear system, J. Dynam. Control Systems, Volume 8 (2002) no. 2, pp. 141-152 | Article | MR 1896168

[2] V. Barbu; Th. Precupanu Convexity and optimization in Banach spaces, Mathematics and its Applications (East European Series), Volume 10, D. Reidel Publishing Co., Dordrecht, 1986 | MR 860772 | Zbl 0594.49001

[3] J. F. Bonnans Bilinear optimal control of the velocity term in a Kirchhoff plate equation, J. Math. Anal. Appl., Volume 238 (1999) no. 2, pp. 451-467 | Article | MR 1715493 | Zbl 0936.49003

[4] J. F. Bonnans Optimisation continue, Dunod, Paris, 2006 (Mathématiques appliquées pour le Master/SMAI)

[5] J. F. Bonnans; A. Shapiro Perturbation analysis of optimization problems, Springer Series in Operations Research, Springer-Verlag, New York, 2000 | MR 1756264

[6] M. E. Bradley; S. Lenhart; J. Yong Bilinear optimal control of the velocity term in a Kirchhoff plate equation, J. Math. Anal. Appl., Volume 238 (1999) no. 2, pp. 451-467 | Article | MR 1715493 | Zbl 0936.49003

[7] H. Brézis Analyse fonctionnelle, Collection Mathématiques Appliquées pour la Maîtrise. [Collection of Applied Mathematics for the Master’s Degree], Masson, Paris, 1983 (Théorie et applications. [Theory and applications]) | Zbl 0511.46001

[8] C. Bruni; G. DiPillo; G. Koch Bilinear systems : an appealing class of “nearly linear” systems in theory and applications, IEEE Trans. Automatic Control, Volume AC-19 (1974), pp. 334-348 | Article | MR 414174 | Zbl 0285.93015

[9] J.-M. Clérin Problèmes de contrôle optimal du type bilinéaire gouvernés par des équations aux dérivées partielles d’évolution, Thèse, LANLG, Université d’Avignon, 2009 (Disponible sur : http ://tel.archives-ouvertes.fr)

[10] J.-M. Clérin Équations d’État Bien Posées en Contrôle Bilinéaire, Rev. Roumaine Math. Pures et Appl., Volume 56 (2011) no. 2, p. 115-136 (electronic)

[11] I. M. Gel’fand; N. Ya. Vilenkin Generalized functions. Vol. 4 : Applications of harmonic analysis, Translated by Amiel Feinstein, Academic Press, New York, 1964 | MR 173945 | Zbl 0144.17202

[12] R. Griesse; B. Vexler Numerical sensitivity analysis for the quantity of interest in PDE-constrained optimization, SIAM J. Sci. Comput., Volume 29 (2007) no. 1, p. 22-48 (electronic) | Article | MR 2285881

[13] K. Ito; K. Kunisch Augmented Lagrangian-SQP-methods in Hilbert spaces and application to control in the coefficients problems, SIAM J. Optim., Volume 6 (1996) no. 1, pp. 96-125 | Article | MR 1377727 | Zbl 0846.65026

[14] K. Ito; K. Kunisch Optimal bilinear control of an abstract Schrödinger equation, SIAM J. Control Optim., Volume 46 (2007) no. 1, p. 274-287 (electronic) | Article | MR 2299629

[15] A. Y. Khapalov Controllability of the semilinear parabolic equation governed by a multiplicative control in the reaction term : a qualitative approach, SIAM J. Control Optim., Volume 41 (2003) no. 6, p. 1886-1900 (electronic) | Article | MR 1972539

[16] H. Maurer; J. Zowe First and second order necessary and sufficient optimality conditions for infinite-dimensional programming problems, Math. Programming, Volume 16 (1979) no. 1, pp. 98-110 | Article | MR 517762 | Zbl 0398.90109

[17] D. Trentin; J.-L. Guyaner Vibration of a master plate with attached masses using modal sampling method, J. Acoust. Soc. Am., Volume 96 (1994) no. 1, pp. 235-245 | Article

[18] Y.-Y. Yu Vibrations of elastic plates, Springer, 1995